A 24-year-old female asked:
Disclaimer

I take Palafer 2 hours after eating breakfast in the morning, Vitamin B-Complex at lunch and Seasonique at 10pm, will any of these conflict w/eachothe?

1 doctor answer
Dr. Ed Friedlander
43 years experience in Pathology
That's fine: Your physician may be able to give you advice about what supplements you might actually need, and what's most cost-efficient. Best wishes.
Answered on Dec 22, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old female asked:
Dr. Bahman Omrani
16 years experience in Pain Management
Vitamin side effect : Taking multiple vitamins when the body does not need them is not without side effects. A way to stop the GI side effects is to stop them all together ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Take with food: Vitamins are hard on the stomach when you take them before eating. We recommend taking them with or after food so your stomach can handle it better.
A 27-year-old male asked:
Dr. Milton Alvis, jr
40 years experience in Preventive Medicine
HiCarb ↑esObesity DM: CVDs & Cancer. This breakfast is high in carbohydrates (sugars); the grains are no longer whole, (have been ground into flour which dramatically ↑ ... Read More
A 22-year-old female asked:
Dr. Danny Farmer
37 years experience in Internal Medicine
No!: A vitiman defiency could cause some of those symptoms! You may not be able to absorb the vitamins that you are taking though, so if symptoms persist y ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month